# SDR UALA2013050703188

- Difficulty date: May 4, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 39,386 hours, 16,261 cycles
- Engine: Iae V2522A5
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8220323020
- Part serial: 10414
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF 1 NOT TRANSMITTING ON 135.22.  REPLACED NR 1 VHF.
